×

Solution of the inverse problem of the calculus of variations. (English) Zbl 0025.18102


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] G. Darboux, Leçons sur la Théorie Générale des Surfaces, Paris, 1894, §§604, 605. · JFM 19.0746.02
[2] Georg Hamel, Über die Geometrieen, in denen die Geraden die Kürzesten sind, Math. Ann. 57 (1903), no. 2, 231 – 264 (German). · JFM 34.0527.01
[3] C. G. J. Jacobi, Zur Theorie der Variationsrechnung und der Differentialgleichungen, Werke, vol. 4.
[4] A. Hirsch, Über eine charakteristische Eigenschaft der Differentialgleichungen der Variationsrechnung, Mathematische Annalen, vol. 49 (1897), pp. 49-72. · JFM 28.0322.01
[5] Josef Kürschák, Über eine charakteristische Eigenschaft der Differentialgleichungen der Variationsrechnung, Math. Ann. 60 (1905), no. 1, 157 – 165 (German). · JFM 36.0431.02
[6] David R. Davis, The inverse problem of the calculus of variations in higher space, Trans. Amer. Math. Soc. 30 (1928), no. 4, 710 – 736. · JFM 54.0533.01
[7] D. R. Davis, The inverse problem of the calculus of variations in a space of (\?+1) dimensions, Bull. Amer. Math. Soc. 35 (1929), no. 3, 371 – 380. · JFM 55.0293.05
[8] Jesse Douglas, Solution of the inverse problem of the calculus of variations, Proc. Nat. Acad. Sci. U. S. A. 25 (1939), 631 – 637. · Zbl 0023.13702
[9] Jesse Douglas, Theorems in the inverse problem of the calculus of variations, Proc. Nat. Acad. Sci. U. S. A. 26 (1940), 215 – 221. · Zbl 0027.07001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.